I dont know my options - Im lost..

Discussion in 'Help Me! I Need to Talk to Someone.' started by ThoseEmptyWalls, Sep 14, 2008.

Thread Status:
Not open for further replies.
  1. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    My head hurts really bad right now. My teeth are hurting, my skin is crawling, my bones are hurting, and I feel I could vomit at any given moment. Its like my bones are growing but my skin isnt.. I have been off meds for around a month and was doing great until a few days ago.. I feel my heart is sinking in my chest... Its very eery and uncomfortable. I get this feeling from time to time. Once it kept me awake for 4 days because when I try and relax it usually gets worse until I pass out from exhaustion.. I dont want meds again..They make a zombie...They cause me to gain weight and Im already over 270 pounds..I cant afford to gain any more.. I dont know what to do :(
     
  2. itmahanh

    itmahanh Senior Member & Antiquities Friend

    There is nothing wrong with not wanting meds but you need to first talk to your doc about it and secondly you cant quit cold turkey. It is very dangerous. If you are ready to stop your meds, you need to gradually reduce the dose over a period of time. Give your body a chance to adjust to the loss of the meds. Hun please talk to your doc and go about this slowly, for your own safety.
     
  3. gentlelady

    gentlelady Staff Alumni

    You may be going through withdrawals from your meds. As was mentioned in the above post, you should not simply stop taking them all at once. Not only can the side effects be terrible, but there can be health risks involved as well. Talk with your doctor about things. They can help you safely accomplish what you would like.
     
  4. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    First off I was supervised by a doctor and havent took any medication in well over a month. The doctor wants me back on it but I refuse. Im suppose to see him this Friday but I may cancel because Id ruther fall over dead then take any more of those horrible medications..
     
  5. Lestat

    Lestat Well-Known Member

    I am a firm believer in meds... But only the right ones. It depends on what you your on which I dont know.

    if you need to talk ill be in the chat room for hour or two... Hope to see you there (Message me).
     
Thread Status:
Not open for further replies.